Thank you Renee x
would your doctor prescribel low dose morphine ,as i had that and did not make me sleepy ,about the only thing that worked but am off it now as can become addictive,there is also tramadol but that effects people differently .dont know if any of this helps but hope so
Thank you Stripey.
Suze - Brilliant news! Luck, love and life to you xx
Can anyone recommend a good painkiller that isn't drowsy. I find co-codamol is the only thing that really gets the pain under control but it makes me very sleepy. I really want to go back to work and I can't unless the pain is under control and I'm not asleep!
Great news ,wish we could get more like this daily ,
Go ahead and enjoy life ,we aree wishing you all the best for the future.
Fanatastic news. If this has taught us all anything it is to enjoy what we have. Wishing you all the very best Wendy x
Suze, Estatic for you!!FF
This is just to say Goodbye and to wish you all well.
I've had confirmation now that the lesions on my spine are not cancer and no longer have to take letrozole,
Keep fighting this dreadful disease ladies and thank you for all your support. Hugs Sue x
Chrissy that's great news! What a horrible few days you must have had xx
Returning the hugs back to you.
Went to see oncologist on Tuesday and the blood test i had last week shows my markers had gone down. Oncologist said the raised markers on the previous blood test was a blip and the treatment is working.
Phew, had a terrible few days of worry. I expect this one of the things we have to go thru.
Hope you have got your head round the diagnosis and your treatment goes well.
Thank you Wendy. Still confused but oncologists secretary has phoned today to say I'm going to receive a letter soon. Xx
Hi funny face and carolyn
i arrived home about 5pm and yes completely shattered but hey if it does some good i wont complain ,i do have a hospital about 20 minutes away but they can not give perjeta for some reason and i do not have chemo as they pulled me out of that as had no quality of life with it so now i am on herceptin and perjeta,and always a wait ,but today was even worse as the 9am appointments did not get in until 11 30 so right behind all day ,never mind i will survive ,for all my hair is not,, as coming out badly ,i do have a wig but feel uncomfortable in it ,guessing i will have to get used to it.
bye for now
Good evening ladies. I've not been on for a while because had confusing information from different consultants. Still not had biopsy because it's too small and the neurologist feels that its atypical haemangiomas, which are benign tumours. The oncologist said several weeks ago that she wasn't sure whether it was cancer or possibly a lesion that has previously healed. So, I'm having an MRI after three months to check what's happening. I've been following all your news and think you're all amazing! Also, incredibly busy because my co teacher is off and preparing to pass on old class and find out about new.
I will let you know what happens next but meantime, hugs and best wishes to everyone. Xx
Renee, I'm sorry you have to go through a lot just to arrive at chemo. You must be exhausted and fed up before you even start. I hope they treat you well. It sounds like a long day. FF
PMOL, That must be so frustrrting to find out the drug didn't help at all! Best w I she's with exemestane. I'm taking it along with evermolimus. FF
Yup PMOL, looks like it will be on July 17th xx
hello pmol,so sorry thee treatment has not worked but hoping the next one wwill be better for you.
carolyn ,hi just off to have my three weekly treatment ,i am just waitng for the ambulance,then the hour long journey which i hate but needs must ,,,hope you are ok and enjoying the lovely weather .
Not yet... my onc nurse was BRILLIANT as she pushed for it. Onc wanted to speak with radiologist first before making the decision and she said to request it anyway and if we then need to cancel it then so be it but at least this way it's on the pipeline. Have you had a date for your op?? Xxxx
Big hugs PMOL. Have they given you the MRI date yet? xx
Hi girls - sorry I haven't been in touch... had oncologist thursday and they said the letrozole hasnt't worked 😞 Tumors have grown and spread and there is a question mark on my liver so will have to have an MRI to investigate further. If they think it's cancer then I'll have to have chemo. Don't know what the treatment plan would be at all... just trying to take it one day at a time... in the meantime I have started another tablet (exemestane) in the meantime
just hoping that this works...
I was only diagnosed 7 weeks ago so I don't have any advice but am sending hugs
Oophorectomy advice please! Looks like mine's going ahead this week. How long did you take to recover from the op and what are the side effects like? xx
Haven't posted for a while but do catch up every few days with whats going on with you all, plus nothing to was going on until this week.
I have Secondry bone cancer diagnosed 12 weeks ago, in my spine and skull. Started on Tamoxifen and 4 weekly injection of Denosumab.
I saw my Oncologist Tuesday and she told me my cancer markers were raised. I had another blood test that day and she said if the markers had raised again I would need a scan to see whats going on.
Today I had an appointment to see her this Tuesday. Cancer markers must have risen.
Has anyone on this treatment had the same thing happen to them and what treatment did they change to?
The thing is I have felt so much better since they changed Anastrozole to Tamoxifen. My joints are not so stiff or painful, it was giving me false hope that the treatment was working, obviously not.
I just want to be stable for a while, as we all do.
Have a good weekend
Lots of love to you all,
you can have an M R I scan for the brain ,i know as someone has had one i am in contact with ,but also my breast cancer has gone to my lungs and liver ,but not the brain or bones ,so am hoping it does not spread further
take care renee
Joellek, this is interesting because breast cancer tends to go to bones and brain first but I don't anyone who has brain scanned, perhaps it's dangerous, can anyone enlighten us?
Hi my names catherine
i too struggled with the prosthesis I found them quite heavy and they weight my bra down a lot. I find the softie that the breast care nurses give you miles better, you can take some of the stuffing out of them too, to make them the right size for you. Also I find vest tops very useful for lower cut tops....H&M do longer versions too in basic colours. Hope my advice is useful to you.
Enjoy your break funnyface,
Well went to the oncologist. We decided today that the rash could be from the med or maybe my body spray. That my skin could be sensitive to the drug. I was to stop the body spray for a week to 10 days and let her know how I was. If I still have the rash then she would lower the dose. Well that has all changed since this morning. Blood work has come back that I'm having a true allergic reaction to something. This means that it is not the normal rash caused by afinitor, but I could still be allergic to it. She wants me to take benadryl for now. If I get worse then possibly steroids. She isn't worried about the post nasal drip said it could be starting to show that the drug isn't working or from the drug. Scan Aug 1st results Aug 3rd. Leaving tomorrow after work for the beach. Will be back Monday! Have a good weekend. FF
Talented lot we are Barton and Carolyn!
Barton, I will help you out by throwing myself under the bus! These water balloon implants don't wiggle. The good part is I can go beamedd, something I could never do with my huge ones! Now, these can be quite entertaining! Because they are put behind your muscle if I contract my muscle I can make each one move individually. This I call winking! Doing both is my four way emergency flashers!! We could be quite a team! FF
Jellytot, You must be stoked!! Time to celebrate!! I have my one man band out for you. Marching around the kitchen counter tooting a horn and changing pot lids!! Now, I think a toast is in order! Cheers!!!! FF
CAROLYN!!!! I'm never going to live this down now, am I??? Thanks for that